# SDR MWEA00904

- Difficulty date: January 1, 2000
- Submitted: October 17, 2000
- Operation: Air carrier
- Aircraft: N215ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47744
- Aircraft time: 38,147 hours, 29,454 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 99580663
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE EACH, LEFT TRAILING EDGE FLAP RIBS ARE DAMAGED.  MAINTENANCE FABRICATED AND INSTALLED RIBS.
